Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 13, 2012, 5:18 PM CDT for Rice County, Minnesota. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2012, 5:18 PM CDT (22:18 UTC)
- Expired
- Jul 13, 2012, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
County Rice County, MN
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:38 PM CDT | HAIL 0.88 | 6 Wnw Faribault, MN | |
| Jul 13, 5:49 PM CDT | HAIL 1 | 4 Wnw Faribault, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
615
WWUS83 KMPX 132218
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 13 2012
MNZ077-132300-
RICE-
518 PM CDT FRI JUL 13 2012
...THUNDERSTORMS MOVING OVER RICE COUNTY THROUGH 600
PM CDT...
AT 516 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTH OF WARSAW. THIS STORM WAS MOVING EAST AT
15 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARIBAULT.
BRIDGEWATER.
NORTHFIELD.
DUNDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4431 9353 4443 9353 4447 9323 4447 9315
4426 9316 4425 9352
TIME...MOT...LOC 2218Z 263DEG 14KT 4435 9340
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:58 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 13, 3:58 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 358 PM CDT FRI JUL 13 2012 .DISCUSSION... TONIGHT AND SATURDAY...DYING SFC CDFNT SHIFTING E THIS AFTN...ABOUT HALFWAY THROUGH MN...WITH SCATTERED CONVECTION HAVING SPAWNED ALONG AND JUST AHEAD OF IT. OF MORE SIGNIFICANCE IS A STACKED UPPER LEVEL SHORTWAVE TROUGH ALSO SWINGING THROUGH MN INTO THE WRN GREAT LAKES. SFC OBS SHOW A DEFINITIVE WIND SHIFT LINE BUT OTHERWISE THERE IS VERY LITTLE DIFFERENCE IN TEMPERATURES FROM ONE SIDE TO THE OTHER AND THERE IS ONLY SLIGHTLY MORE NOTICEABLE DROPS IN DEWPOINTS. HOWEVER...INSTABILITY IS CERTAINLY HEIGHTENED AHEAD OF THE FRONT WITH 2500-3000 K/KG MUCAPE...INCLUDING 1000-1500 J/KG OF DCAPE. LI/S ARE ALSO DOWN TO ARND -8C WITH NO MORE EXISTING CAP. THERE IS STILL THE PROBLEM OF VERY LITTLE SHEAR AND ONLY MODERATELY IMPRESSIVE LAPSE RATES...SO THERE REMAINS THE SLIGHT RISK OF SEVERE STORMS BUT ONLY ISOLD AT BEST. WITH THESE STORMS GOING IN THE PEAK HEATING OF THE DAY...AM EXPECTING THEM TO GRADUALLY DIMINISH AS THEY SHIFT OFF TO THE EAST THIS EVENING. THE WEAK CDFNT /OR WIND SHIFT LINE/ WILL CONTINUE TO PUSH THRU THE REGION TONIGHT. THIS WILL BE FOLLOWED BY SFC HIGH PRESSURE AND A BUILDING UPPER LEVEL RIDGE FOR SATURDAY THAT WILL MAKE FOR MOSTLY CLEAR SKIES AND CONTINUED WARMING TEMPERATURES. FOR TONIGHT... LINGERING CLOUD COVER WILL MAKE FOR ANOTHER MILD NIGHT WITH LOWS ONLY DROPPING TO THE 65-70 DEGREE RANGE. AS FOR TOMORROW...EVEN WITH W-NW FLOW BEHIND THE FNT...A SECONDARY FNT WOBBLING NEAR THE CANADIAN BORDER WILL KEEP THE WARM AIR IN PLACE WITH TEMPERATURES AGAIN IN THE 85-90 DEGREE RANGE OVER THE AREA TMRW. SOME SPOTS IN FAR SWRN MN MAY EVEN CLIMB INTO THE LWR 90S WITH PLENTY OF SUN. SATURDAY NIGHT THROUGH MONDAY...STRONG RIDGING BOTH AT THE SFC AND ALOFT WILL SHIFT ACROSS THE REGION FROM THE CENTRAL PLAINS... RESULTING IN A CONTINUATION OF THE DRY WEATHER ALONG WITH A SIGNIFICANT WARMUP FOR THE START OF NEXT WEEK. H85 TEMPS CLIMB TO ARND 20C ON SUNDAY THEN INCREASE TO NEARLY 25C ON MON. TRANSLATING TO THE SFC...THIS WILL RESULT IN HIGHS IN THE LOW-MID 90S ON SUN FOLLOWED BY MID-UPR 90S ON MON. THE OTHER CONCERN IS THAT SFC DEWPOINTS WILL ALSO BE ON THE INCREASE...REACHING NEARLY 70F BY MON. STRONG CAPPING WILL PREVENT ANY STORMS...BUT THE COMBINATION OF THE HIGHER MAX TEMPS AND ELEVATED HUMIDITY WILL LIKELY LEAD TO HEAT ADVY CONDITIONS OVER THIS PERIOD...ESPECIALLY WITH MIN TEMPS IN THE LOWER 70S. WILL NEED TO SEE HOW THE MODELS EVOLVE OVER THE NEXT FEW RUNS BEFORE MAKING THE DETERMINATION ON ANY SUPPLEMENTAL PRODUCTS. THE RIDGE STARTS TO LOSE ITS INFLUENCE LATE MONDAY...AND THIS WILL BE FOLLOWED BY A SLIGHT CHANGE IN THE WX PATTERN. TUESDAY THROUGH THURSDAY...A MORE ZONAL UPPER LEVEL FLOW IS EXPECTED FOR THE MIDDLE OF NEXT WEEK WHICH WILL BE ACCOMPANIED BY SEVERAL SFC FRONTS EITHER APPROACHING NEAR OVER PASSING OVER THE REGION. THE MAIN COMPLICATION IS THE LACK OF MOISTURE WITH THE APPROACHING SYSTEMS THAT WILL MAKE THE PRECIP FORECAST QUITE PROBLEMATIC. LONG-RANGE MODELS FREQUENTLY HIGHLIGHT POPS NO HIGHER THAN 20 PERCENT DURING THIS PERIOD...BUT THE PROLONGED DRY PERIOD MAKES TRYING TO PINPOINT A LOCATION QUITE DIFFICULT SO HAVE OPTED TO RUN WITH A DRY FCST TUE-WED WHILE A MORE DEFINED SFC FRONT ALONG WITH SEVERAL UPPER-LEVEL SHORTWAVES ROUND THE PERIPHERY OF DEEP PLAINS HIGH PRES THAT GIVE SLIGHTLY MORE CONFIDENCE TO INCLUDE POPS FOR THU. AS FOR TEMPS...THE RELAXING UPPER HIGH WILL MAKE FOR SLIGHTLY COOLER TEMPS TUE-WED...DROPPING BACK INTO THE 80S. BUT...THE POTENTIAL APPROACH OF ANOTHER BUILDING UPPER RIDGE LOOKS TO BE THE START OF ANOTHER WARMING TREND FOR THE LATTER HALF OF THE WEEK. && .AVIATION... /18Z TAF ISSUANCE/ TWO CONCERNS THIS TAF CYCLE. THE FIRST IS SHRA/TSRA CHANCES THIS AFTERNOON AND EVENING WHILE THE OTHER IS MVFR OR LOWER CEILINGS/VISIBILITIES IN FOG LATE TONIGHT. EARLY THIS AFTERNOON SHOWERS WERE BEGINNING TO INCREASE IN COVERAGE BETWEEN KAXN AND KSTC. THIS IS ALONG THE SURFACE FRONT AND UPPER LOW/TROF ALOFT. SHORT TERM GUIDANCE IS IN PRETTY GOOD AGREEMENT THAT ACTIVITY SHOULD CONTINUE TO INCREASE IN COVERAGE THIS AFTERNOON AND SPREAD SOUTHEAST. KMSP...KRNH AND KEAU SEEM TO HAVE THE BEST CHANCE FOR SHRA/TSRA BUT CONFIDENCE IS LOW ON COVERAGE AT ANY ONE SITE. THEREFORE...CONTINUED VCSH/VCTS. THE WESTERN TERMINALS MAY SEE A BRIEF SHOWER AS WELL WITH VCSH INDICATED AT KAXN AND KRWF. SCT- BKN040-050 WILL BE COMMON THIS AFTERNOON WITH A MID LEVEL CEILING ABOVE. WINDS THIS AFTERNOON WILL BE SOUTH AT NEAR 10 KNOTS FROM KMSP ON EAST WITH SOUTHWEST TO WEST WINDS LESS THAN 10 KNOTS TO THE WEST. THE FRONTAL BOUNDARY ACROSS WESTERN MN WILL WASH OUT TONIGHT ACROSS WESTERN WI AND SOUTHERN MN. LOW LEVEL MOISTURE COMBINED WITH LIGHT WINDS AND THE POTENTIAL FOR ADDED GROUND MOISTURE FROM AFTERNOON/EVENING SHOWERS SHOULD LEAD TO MVFR OR LOWER CONDITIONS AT KRNH AND KEAU DURING THE LATE NIGHT HOURS. CONFIDENCE IS PRETTY HIGH AND INDICATED MVFR OR LESS AFTER 08Z. IT/S QUITE CONCEIVABLE THAT THE FOG COULD DEVELOP AS EARLY AS 04Z-06Z...DEPENDING ON HOW MUCH RAIN OCCURS IN THE EVENING ALONG WITH THE CLEARING TREND. KMSP...SHOWERS POSSIBLE AFTER 20Z WITH THUNDER CHANCES INCREASING AFTER 22Z AND LASTING INTO THE EARLY EVENING. SMALL THREAT FOR 5-6SM IN FOG/HAZE TOWARD DAYBREAK SATURDAY WITH LIGHT WINDS. /OUTLOOK/ SATURDAY AFTERNOON/NIGHT...VFR. WINDS NORTHERLY AT 5 TO 10 KTS. SUNDAY...VFR. WINDS SE AT 5-15 KTS. MONDAY...VFR. WINDS S-SW 10-20 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC/RAH
Hazardous weather outlook, Jul 13, 2:36 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 236 PM CDT FRI JUL 13 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 236 PM CDT FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ALONG AND EAST OF A LINE FROM REDWOOD FALLS TO LITTLE FALLS. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... A FEW SEVERE STORMS ARE POSSIBLE. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL AROUND ONE INCH IN DIAMETER... ALONG WITH LOCALIZED WIND GUSTS NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE 35 ON SATURDAY... BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND THURSDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE THE LIKELIHOOD OF SEVERE WEATHER. HOT AND HUMID CONDITIONS ARE EXPECTED ON MONDAY... WITH HEAT INDICES IN EXCESS OF 100 DEGREES POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. CONTINUE TO MONITOR LATER FORECASTS FOR UPDATES ON THIS POTENTIAL FOR EXCESSIVE HEAT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAH
In the hours before
Local storm report, Jul 13, 4:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
452 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL SILVER LAKE 44.90N 94.20W
07/13/2012 E1.50 INCH MCLEOD MN LAW ENFORCEMENT
OFFICER IN SILVER LAKE REPORTED QUATER TO PING PONG BALL
SIZED HAIL.
&&
MPGLocal storm report, Jul 13, 4:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
455 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL MEDINA 45.03N 93.60W
07/13/2012 M0.88 INCH HENNEPIN MN EMERGENCY MNGR
&&
CARLYONLocal storm report, Jul 13, 5:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
513 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL EDEN PRAIRIE 44.86N 93.48W
07/13/2012 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
0442 PM TSTM WND GST 2 ESE THE LAKE MINNETON 44.92N 93.41W
07/13/2012 E50 MPH HENNEPIN MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jul 13, 5:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 2 ESE THE LAKE MINNETON 44.92N 93.41W
07/13/2012 E50.00 MPH HENNEPIN MN TRAINED SPOTTER
0510 PM HAIL EDEN PRAIRIE 44.86N 93.48W
07/13/2012 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jul 13, 5:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 2 NE EDEN PRAIRIE 44.86N 93.43W
07/13/2012 E0.50 INCH HENNEPIN MN TRAINED SPOTTER
PEA TO DIME SIZED HAIL REPORTED NEAR HWY 5/212 AND I-494.
&&
JPCSpecial weather statement, Jul 13, 5:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 13 2012
MNZ077-132300-
RICE-
518 PM CDT FRI JUL 13 2012
...THUNDERSTORMS MOVING OVER RICE COUNTY THROUGH 600
PM CDT...
AT 516 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTH OF WARSAW. THIS STORM WAS MOVING EAST AT
15 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARIBAULT.
BRIDGEWATER.
NORTHFIELD.
DUNDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4431 9353 4443 9353 4447 9323 4447 9315
4426 9316 4425 9352
TIME...MOT...LOC 2218Z 263DEG 14KT 4435 9340The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:50 PM CDT | Special Weather Statement | MPX | Pope, Stevens | 40 min |
| Jul 12, 9:14 PM CDT | Special Weather Statement | MPX | Douglas | 46 min |
| Jul 12, 9:44 PM CDT | Special Weather Statement | MPX | Big Stone | 46 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 29 min |
| Jul 12, 10:25 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 35 min |
| Jul 13, 8:59 AM CDT | Special Weather Statement | MPX | Rice | 46 min |
| Jul 13, 9:18 AM CDT | Special Weather Statement | MPX | Goodhue | 57 min |
| Jul 13, 1:04 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Jul 13, 1:05 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 40 min |
| Jul 13, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 38 min |
| Jul 13, 1:30 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Jul 13, 2:00 PM CDT | Special Weather Statement | MPX | Meeker | 45 min |
| Jul 13, 2:22 PM CDT | Special Weather Statement | MPX | Morrison | 38 min |
| Jul 13, 2:25 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jul 13, 3:02 PM CDT | Special Weather Statement | MPX | Meeker | 58 min |
| Jul 13, 3:20 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 40 min |
| Jul 13, 3:48 PM CDT | Special Weather Statement | MPX | Watonwan | 42 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec | 43 min |
| Jul 13, 4:08 PM CDT | Special Weather Statement | MPX | Hennepin | 37 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 62 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 28 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 41 min |
| Jul 13, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 52 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 49 min |
| Jul 13, 5:39 PM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Washington | 52 min |
| Jul 13, 5:39 PM CDT | Special Weather Statement | MPX | Renville | 51 min |
| Jul 13, 5:41 PM CDT | Special Weather Statement | MPX | Martin | 49 min |
| Jul 13, 5:49 PM CDT | Special Weather Statement | MPX | Dakota | 41 min |
| Jul 13, 5:52 PM CDT | Special Weather Statement | MPX | Waseca | 23 min |
| Jul 13, 5:54 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 33 min |
| Jul 13, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 52 min |
| Jul 13, 6:20 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Jul 13, 6:22 PM CDT | Special Weather Statement | MPX | Steele | 23 min |
| Jul 13, 6:33 PM CDT | Special Weather Statement | MPX | Faribault | 42 min |
| Jul 13, 6:45 PM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| Jul 13, 1:15 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Eau Claire | 45 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | MPX | Polk, Saint Croix | 67 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.